Skip to Content

When you first take harvoni do you get sick?

Responses (5)

Cureforsure15 17 Dec 2015

Sherry, they only side affects that seem to be the most common is headaches and fatigue. But if you drink lots of water the headaches will subside. Some people have sleeping issues but I never did. I took my pill with my dinner and no stomach discomfort whatsoever. HARVONI is nothing like the previous treatment of interferon and ribavarin, which I took previously. Drink, eat healthy and you will be fine. I took it for 24 weeks and I am hep c free! Since 3/15! Good luck

chuck1957 17 Dec 2015

Sherry this would be very rare, If you are having problems then talk with your doctor. I have not heard of anyone not to be able to keep this down. You drink plenty of water, And take it just as directed see what your doctor has to say. Chuck1957

Joey1949 17 Dec 2015

Hi. Sherry I keep watching this. I am suppose to get my medicine between 10 and 4 tomorrow. Am going to take the first pill at 6. I am watching your answers to your questions. When are you going to start the Meds? We will have to keep in touch here and share our experiences. Reading and hearing from people here helped with my decisions. Anyway good luck on your journey

Sherry Lynn price 18 Dec 2015

Let's keep in touch .I think I start on Jan 4th.that's my next Dr app.

Joey1949 18 Dec 2015

For sure on keeping in touch Sherry. Counting down less than two hours till I start the cure on something I have had for 42 years. Stressing a bit but know it will work update to come

self inflicted 55 18 Dec 2015

I would love to find the answer to that question for you. Guessing I never will says I will NEVER be able to afford it.

Lucky1948 20 Dec 2015

Hi Sherry , I can only speak for myself but the only thing I noticed when I started the Harvoni was a metallic taste shortly after taking the pill . It went away after a couple days ... Other than that , just s few really mild headaches occasionally and mild fatigue ...
I did have a massive heart attack 2 weeks into the Harvoni , but that's a whole 'nother story ... It had to do with a blocked artery . I don't think the Harvoni had anything to do with it . I didn't take it for 3 days after the heart thing , but I started back up & finished it with no problems , And the Hep C is GONE !!

Joey1949 21 Dec 2015

Glad to hear lucky and sherry taking day three tonight have done it at 6 after dinner like cure so far so good

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions